Alert archive / Louisiana / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 163, NWS New Orleans, LA

September 5, 2012Plaquemines Parish, Louisiana

NWS New Orleans, LA issued this severe thunderstorm warning at Sep 5, 2012, 12:43 PM CDT for Plaquemines Parish, Louisiana. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 5, 2012, 12:43 PM CDT (17:43 UTC)
Expired
Sep 5, 2012, 1:15 PM CDT
In force
32 min
Issued by
NWS New Orleans, LA
Area
Storm-based polygon

County Plaquemines Parish, LA

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 5.7 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2012-09-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 448 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2012-09-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 107 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
448 J/kg
Mixed-layer CIN
-138 J/kg
Mixed-layer LCL
987 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
107 m²/s²
0-3 km storm-relative helicity
247 m²/s²
Significant tornado parameter
0.1
Supercell composite
3.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

227 
WUUS54 KLIX 051743
SVRLIX
LAC075-051815-
/O.NEW.KLIX.SV.W.0163.120905T1743Z-120905T1815Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1243 PM CDT WED SEP 5 2012

THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL PLAQUEMINES PARISH IN SOUTHEAST LOUISIANA...

* UNTIL 115 PM CDT

* AT 1241 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED NEAR BURAS...OR 16 MILES
  SOUTHEAST OF PORT SULPHUR...AND MOVING SOUTHWEST AT 20 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

PLEASE FOLLOW OUR OFFICE ON BOTH FACEBOOK AND TWITTER FOR MORE
INFORMATION ON SEVERE WEATHER AND TO RELAY WEATHER REPORTS AND
PHOTOS.

&&

LAT...LON 2924 8956 2924 8961 2929 8969 2930 8969
      2946 8956 2944 8952 2942 8951 2939 8951
      2941 8947 2937 8938 2920 8948
TIME...MOT...LOC 1743Z 031DEG 17KT 2933 8952

$$

22/TD
1 follow-up statement
558 
WWUS54 KLIX 051818
SVSLIX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
118 PM CDT WED SEP 5 2012

LAC075-051825-
/O.EXP.KLIX.SV.W.0163.000000T0000Z-120905T1815Z/
PLAQUEMINES LA-
118 PM CDT WED SEP 5 2012

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL PLAQUEMINES PARISH HAS
EXPIRED...

THE THUNDERSTORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAD 
MOVED SOUTHWEST AND WAS ENTERING THE GULF COASTAL WATERS WEST OF 
SOUTHWEST PASS. 

LAT...LON 2924 8956 2924 8961 2929 8969 2930 8969
      2946 8956 2944 8952 2942 8951 2939 8951
      2941 8947 2937 8938 2920 8948
TIME...MOT...LOC 1815Z 031DEG 17KT 2920 8961

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 5, 7:16 AM CDT, 5 hours 27 minutes earlier.

Area forecast discussion, Sep 5, 7:16 AM CDT, 5 hours 27 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE NEW ORLEANS LA
716 AM CDT WED SEP 5 2012

.UPDATE...
ISSUED A FLASH FLOOD WATCH FOR THE SOUTHSHORE PARISHES TO GET
AHEAD OF ADVANCING MCV CONVECTION IN THE ADJACENT COASTAL WATERS.
THIS AREA MAY DIMINISH DURING THE MORNING BUT GIVEN THE SATURATED
CONDITIONS AS WELL AS ONGOING INUNDATION IN SOME AREAS...SEEMED
PRUDENT TO BE PRO-ACTIVE ON THIS. ISSUED THROUGH NOON THIS
MORNING. CONCERN IS FOR LAKE BREEZE TO ESTABLISH A FOCUS FOR THE
CONVECTION TO BACK-BUILD TO THE LAKE INTO THE METRO AREA. THE BULK
OF CONVECTION MAY MISS THE BRAITHWAITE AREA BUT LOWER PLAQUEMINES
IS CERTAINLY IN LINE FOR ADDITIONAL HEAVY RAINFALL THIS MORNING.
INCREASED POPS TO THE 50-60 PERCENT CHANCE IN WATCH AREA.

ALSO ALLOWED THE FLASH FLOOD WATCH TO EXPIRE ALONG THE MS COAST AT
7 AM. STILL HAVE A LOCAL WARNING FOR OCEAN SPRINGS AREA WHICH WILL
EXPIRE AT 745 AM. 24/RR

&&

.PREV DISCUSSION... /ISSUED 409 AM CDT WED SEP 5 2012/

SHORT TERM...
VIGOROUS MESOSALCE CONVECTIVE VORTEX /MCV/ PUSHING OFF ALABAMA
COAST THIS MORNING WITH WEST-SIDE CONVERGENCE AXIS MOVING ACROSS
JACKSON CO MS. RAIN RATES NEAR 2 INCHES PER HOUR NOTED UNDER SOME
SHORT- TERM ECHO TRAINING INTO PASCAGOULA. KPQL MEASURED 2.11
INCHES PAST 3 HOURS WITH ABOUT ANOTHER INCH TO GO. COUNTY
REPORTING SOME MINOR STREET FLOODING NEAR HIGHWAY 90. THIS AREA
WILL CONTINUE TO MONITORED BUT SHOULD BE TAPERING OFF TOWARDS
DAYBREAK. THE ASSOCIATED MCV WILL THEN BECOME A DOMINANT WEATHER-
MAKER AS MODELS SUGGEST LOW PRESSURE DEVELOPMENT OFF THE MOUTH OF
THE MS RIVER THAT MAY ATTEMPT TO ATTAIN TROPICAL CHARACTERISTICS
THROUGH SATURDAY. THE FORECAST AREA WOULD BENEFIT FROM PERIPHERAL
SUBSIDENCE TO MAINTAIN WARMER THAN NORMAL TEMPERATURES. AS A
RESULT...THE HEAT ADVISORY WILL REMAIN IN EFFECT TO TARGET MAINLY
THOSE AREAS WITH POWER OUTAGES AND RECOVERY EFFORTS UNDERWAY.
OVERALL RAIN CHANCES SHOULD REMAIN IN THE CHANCE CATEGORY THROUGH
FRIDAY.

LONG TERM...
MUCH ANTICIPATED COLD FRONTAL EVENT THIS WEEKEND WILL SERVE TO
DEFLECT ANY TROPICAL DEVELOPMENT IN THE NORTH GULF TO THE
NORTHEAST...POSSIBLY BECOMING ABSORBED BY THE FRONT IN TIME
SUNDAY. FRONTAL PASSAGE WILL ALSO DROP HUMIDITY LEVELS APPRECIABLY
TO REDUCE HEAT STRESS FOR MUCH OF THE AREA. AFTER HIGHER RAIN
CHANCE PRE-FRONTAL PASSAGE SATURDAY...THE REMAINDER OF THE
FORECAST PACKAGE SHOULD BE A DRY STRETCH OF DAYS DESPITE ANY GULF
LOW OR TROPICAL CYCLONE DEVELOPMENTS LURKING ABOUT. 24/RR

AVIATION...WITH THE EXCEPTION OF PQL ALL TERMINALS WILL GENERALLY
REMAIN IN VFR STATUS. PQL IS DEALING WITH CONVECTION AND THIS WILL
LIKELY PERSIST FOR A FEW MORE HRS. THERE COULD BE TEMPO MVFR CIGS
AND VISBYS AT MCB BUT BY SUNRISE ALL TERMINALS SHOULD BE VFR. ISLTD
TO SCT CONVECTION WILL DEVELOP THIS AFTN. /CAB/

MARINE...THE COASTAL WATERS WILL BECOME A LITTLE MORE CHAOTIC NOW.
THERE IS A WEAK DISTURBANCE LOOSELY ASSOCIATED WITH THE REMNANTS OF
ISAAC MOVING SOUTH OF THE AL INTO THE GULF AND THIS COULD SLOWLY
DEVELOP OVER THE NORTH CENTRAL GULF OVER THE NEXT FEW DAYS. THIS
WILL NOW LEAD TO ONSHORE FLOW/ERLY WINDS EAST OF THE DELTA TOMORROW
AND FRI. THIS WEAK GULF LOW WILL REMAIN JUST OFFSHORE AND WILL BEGIN
TO SLOWLY WORK ENE FRI NIGHT AND THEN MORE QUICKLY LATE SAT AS A
STRONG COLD FRONT PUSHES TWRDS THE GULF. THIS FRONTAL PASSAGE WILL
OCCUR SAT NIGHT WITH STRONG OFFSHORE WINDS QUICKLY MOVING IN BEHIND
IT. WINDS WILL LIKELY BECOME SUSTAINED NEAR 20KTS WITH HIGHER GUSTS
AND A SCY WILL LIKELY BE NEEDED SAT NIGHT AND SUN. /CAB/

DECISION SUPPORT...
DSS CODE...BLUE.
DEPLOYED...NONE.
ACTIVATION...NONE.
ACTIVITIES...RIVER AND RESIDUAL SURGE FLOOD FIGHT SUPPORT
             FEMA AND USCG BRIEFINGS.

DECISION SUPPORT SERVICES (DSS) CODE LEGEND
GREEN  = NO WEATHER IMPACTS THAT REQUIRE ACTION
BLUE   = LONG FUSED WATCH/WARNING/ADVISORY IN EFFECT OR HIGH
         VISIBILITY EVENT
YELLOW = HEIGHTENED IMPACTS WITH SHORT FUSED
         WATCH/WARNING/ADVISORY ISSUANCES; RADAR SUPPORT
ORANGE = HIGH IMPACTS - SLIGHT TO MODERATE RISK SEVERE; NEARBY
         TROPICAL EVENTS; HAZMAT OR OTHER LARGE EPISODES
RED    = FULL ENGAGEMENT FOR MODERATE TO HIGH RISK SVR AND/OR
         DIRECT TROPICAL THREATS; EVENTS OF NATIONAL SIGNIFICANCE

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  94  75  96  74 /  10  20  20  20
BTR  95  76  96  74 /  10  20  20  20
ASD  93  76  94  76 /  40  30  30  20
MSY  92  78  93  78 /  50  30  30  20
GPT  93  76  94  76 /  50  30  30  20
PQL  93  75  94  76 /  50  30  30  20

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...HEAT ADVISORY UNTIL 7 PM WEDNESDAY FOR THE FOLLOWING ZONES:
     LOWER JEFFERSON...LOWER LAFOURCHE...LOWER
     PLAQUEMINES...LOWER ST. BERNARD...ORLEANS...ST.
     CHARLES...ST. JAMES...ST. JOHN THE BAPTIST...UPPER
     JEFFERSON...UPPER LAFOURCHE...UPPER PLAQUEMINES...AND UPPER
     ST. BERNARD.

     FLASH FLOOD WATCH UNTIL NOON WEDNESDAY FOR THE FOLLOWING ZONES:
     LOWER JEFFERSON...LOWER PLAQUEMINES...LOWER ST.
     BERNARD...ORLEANS...UPPER JEFFERSON...UPPER
     PLAQUEMINES...AND UPPER ST. BERNARD.

GM...NONE.
MS...NONE.
GM...NONE.
&&
Hazardous weather outlook, Sep 5, 12:38 PM CDT, 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1238 PM CDT WED SEP 5 2012

GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037-
039-040-046>050-056>072-MSZ068>071-077-080>082-061745-
LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND-
LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT
20 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON OUT 20 NM-
COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM
20 TO 60 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON FROM 20 TO 60 NM-
COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO
60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA-
WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE-
EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES-
ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON-
ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE-
LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON-
LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA-
SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER-
HANCOCK-HARRISON-JACKSON-
1238 PM CDT WED SEP 5 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
LOUISIANA...SOUTH MISSISSIPPI AND THE ADJACENT COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A HEAT ADVISORY IS IN EFFECT FOR THE LOUISIANA SOUTH SHORE
PARISHES THROUGH THIS EVENING FOR HEAT INDEX READINGS REACHING 100
TO 106.

THERE IS A GOOD CHANCE OF THUNDERSTORMS TODAY MOVER THE EASTERN
PORTIONS OF THE OUTLOOK AREA. WHILE ORGANIZED SEVERE THUNDERSTORMS
ARE NOT EXPECTED...A FEW THUNDERSTORMS MAY PRODUCE GUSTS TO 40
MPH...OCCASIONAL LIGHTNING AND BRIEF TORRENTIAL RAINFALL.
WATERSPOUTS MAY OCCUR IN THE COASTAL WATERS EAST OF THE
MISSISSIPPI RIVER TODAY.

AN LARGE AREA OF DISTURBED WEATHER WAS MOVING OFFSHORE INTO THE
NORTH CENTRAL GULF OF MEXICO. THERE IS A SLIGHT CHANCE OF THIS SYSTEM
DEVELOPING INTO A TROPICAL DEPRESSION OVER THE NEXT FEW DAYS. AT
THIS TIME...IT APPEARS IMPACTS TO COASTAL LOUISIANA AND COASTAL
MISSISSIPPI WILL BE MINIMAL EXCEPT FOR SOUTHERN PLAQUEMINES AND
ADJACENT COASTAL WATERS WHERE THUNDERSTORMS WILL BE PREVALENT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE WILL BE A CHANCE OF THUNDERSTORMS EACH DAY THURSDAY THROUGH
SATURDAY. SOME THUNDERSTORMS MAY BECOME STRONG TO MARGINALLY
SEVERE SATURDAY ALONG A STRONG COLD FRONT.

HEAT INDEX READINGS WILL BE IN THE 100 TO 110 RANGE EACH
AFTERNOON THROUGH SATURDAY. LESS HUMID CONDITIONS ARE EXPECTED
AFTER FRONTAL PASSAGE SUNDAY THROUGH TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

In the hours before

Local storm report, Sep 5, 6:44 AM CDT, 5 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NEW ORLEANS LA
644 AM CDT WED SEP 05 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 AM     FLASH FLOOD      OCEAN SPRINGS           30.41N 88.80W
09/05/2012                   JACKSON            MS   LAW ENFORCEMENT

            OCEAN SPRINGS POLICE DEPARTMENT REPORTED FLASH FLOODING
            IN THE OCEAN SPRINGS AREA. THEY ALSO RELAYED TO US THAT
            THEY ARE GETTING CALLS TO ASSIST MOTORISTS AND ARE
            ENGAGED IN HIGH WATER RESCUES.

0630 AM     FLASH FLOOD      GULF PARK ESTATES       30.38N 88.76W
09/05/2012                   JACKSON            MS   BROADCAST MEDIA

            BROADCAST MEDIA REPORTED FLASH FLOODING FROM HEAVY RAINS
            IN THE GULF PARK ESTATES AREA.

&&

98/SO
Special weather statement, Sep 5, 9:46 AM CDT, 2 hours 57 minutes before
LAZ070-051530-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
946 AM CDT WED SEP 5 2012

...STRONG THUNDERSTORM MOVING SOUTHWEST AFFECTING LOWER ST. BERNARD
PARISH...

AT 943 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 30 MILES SOUTH OF WAVELAND...OR 35 MILES
NORTHEAST OF POINTE A LA HACHE...MOVING SOUTHWEST AT 10 MPH.

THE STRONG THUNDERSTORM WILL BE NEAR...
  RURAL ST. BERNARD PARISH JUST EAST AND SOUTHEAST OF THE BILOXI
  WILDLIFE MANAGEMENT AREA THROUGH 1030 AM CDT.

THE PRIMARY THREATS FROM THIS STORM ARE FREQUENT
LIGHTNING...WATERSPOUTS...AND WIND GUSTS TO NEAR 45 MPH. THIS IS
PRIMARILY A MARINE THREAT FOR BOATERS IN THE FAR EASTERN WATERWAYS
AND MARSHES OF ST. BERNARD PARISH. BOATERS SHOULD SEEK SAFE HARBOR
IMMEDIATELY...UNTIL THIS STORM PASSES.

STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE LOCAL MEDIA
OUTLETS FOR FURTHER DETAILS OR UPDATES FROM THE NATIONAL WEATHER
SERVICE.
Special weather statement, Sep 5, 11:39 AM CDT, 1 hour 4 minutes before
LAZ069-051730-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1139 AM CDT WED SEP 5 2012

...SEVERE THUNDERSTORM MOVING SOUTH TOWARDS LOWER PLAQUEMINES
PARISH...

AT 1135 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM WITH A LARGE WATERSPOUT AND STRONG WINDS NEAR
50 MPH 21 MILES EAST OF PORT SULPHUR...OR ABOUT 18 MILES NORTH OF
BOOTHVILLE...MOVING SOUTH AT 15 MPH.

THE THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...BOOTHVILLE
ASOS...VENICE...BURAS AND BOOTHVILLE

THE PRIMARY THREATS FROM THIS STORM ARE FREQUENT LIGHTNING AND WIND
GUSTS TO NEAR 50 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND
UNSECURED SMALL OBJECTS. IF THE TORNADO SIGNATURE ON DOPPLER RADAR
CONTINUES...A TORNADO WARNING WILL BE ISSUED BEFORE NOON. SEEK
SHELTER IN A SAFE HOME OR BUILDING UNTIL THIS STORM HAS PASSED.

THIS STORM COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A
SHORT PERIOD OF TIME...RESULTING IN PONDING OF WATER AROUND LOW LYING
ROADWAYS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED
ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.

BE PREPARED TO TAKE QUICK ACTION IF A WARNING IS ISSUED. STAY TUNED
TO NOAA WEATHER RADIO OR YOUR FAVORITE LOCAL MEDIA OUTLETS FOR
FURTHER DETAILS OR UPDATES FROM THE NATIONAL WEATHER SERVICE.

22/TD

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 4, 7:41 PM CDTSpecial Marine WarningLIX64 min
Sep 4, 8:11 PM CDTSpecial Marine WarningLIX49 min
Sep 4, 8:55 PM CDTSpecial Marine WarningLIX50 min
Sep 4, 9:56 PM CDTSpecial Marine WarningLIX49 min
Sep 4, 10:53 PM CDTSpecial Marine WarningLIX52 min
Sep 4, 11:43 PM CDTSpecial Marine WarningLIX62 min
Sep 5, 4:30 AM CDTSpecial Marine WarningLIX90 min
Sep 5, 6:03 AM CDTSpecial Marine WarningLIX87 min
Sep 5, 7:47 AM CDTSmall Craft AdvisoryLIX7 hr
Sep 5, 8:31 AM CDTSpecial Marine WarningLIX59 min
Sep 5, 9:31 AM CDTSpecial Marine WarningLIX59 min
Sep 5, 10:31 AM CDTSpecial Marine WarningLIX59 min
Sep 5, 10:42 AM CDTSpecial Marine WarningLIX63 min
Sep 5, 11:29 AM CDTSpecial Marine WarningLIX61 min
Sep 5, 11:50 AM CDTTornado WarningLIXPlaquemines55 min
Sep 5, 12:51 PM CDTSpecial Marine WarningLIX54 min
Sep 5, 1:52 PM CDTSpecial Marine WarningLIX53 min
Sep 5, 5:16 PM CDTSpecial Marine WarningLIX44 min
Sep 5, 6:32 PM CDTSpecial Marine WarningLIX28 min

Nearby

Severe Thunderstorm Warnings in Louisiana, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.